Sir Cumcision (didyousayherpes) wrote,
Sir Cumcision
didyousayherpes

  • Mood:

UURGHH

Photobucket

Above is a very bad picture of me from when I went 'rock-climbing' last week. The reason I put rock-climbing in inverted commas is because as far as I'm concerned, a few hand-grips on a wall is a pretty loose definition of rock-climbing.

I feel constantly seasick from these new meds I'm on despite being nowhere near a sea let alone on one, and it's hard to do anything except just lie there like a sack of shit all day. I shudder to think what it might be like to be on full dose if I feel like this on only a third (I took one tablet in total at a half per time today, and I'm supposed to work my way up to three whole tablets per day). Oh well. It's either feel like crap or risk getting diabetes, and I most definitely do not want that.

Oh and did I mention I can't drink anymore or I'll get sick unless I skip my daily dose in advance? ASSBUTT.

I guess all this pales in comparison to that chick a friend told me about the other day who lost all her limbs because she reused a tampon.

Editz: I finally watched Twilight because I was curious about all the hype and... I'm sorry, it was lame. THERE I SAID IT.
Tags: rant
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic
  • 5 comments